| Catalog Number |
110-360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "perforation/ recall".
Event or Problem Description
Healthcare professional reported "perforation/ recall".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
It has been identified that this record, mrn 9617229-2026-00786, is a duplicate of cpr 1166399.Please see cpr 1166399 for reportable events.
Event or Problem Description